# SDR FDEA201111225049

- Difficulty date: November 22, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103066
- Condition: Misrepaired
- Location: Bs 1600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRAME STA 1600 BETWEEN S-21R TO S-23R MISREPAIRED.  R & R FRAME IAW SRM 51-40-02.  MAJOR REPAIR.
